# SDR S2YA970037

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118SK
- Make and model: Beech 1900D
- Aircraft serial: UE108
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Wire Harness
- Part number: 3E25261
- Condition: Broken
- Location: Lt Propeller
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1124 - MKE-GRR - CREW FOUND THE LEFT PROP DE-ICE AMPS BELOW THE GREEN ARC.  THE FLT RETURNED TO MKE WITHOUT INCIDENT.  ONCE ON THE GROUND IN MKE, MAINTENANCE INSPECTED THE LEFT PROPELLER AND FOUND THE DE-ICE BOOT WIRE HARNESS BROKEN GOING TO ONE OF THE BOOTS.  THE HARNESS WAS REPLACED, THE SYSTEM OPS CHECKED GOOD AND THE A/C WAS RETURNED TO SERVICE.  (M)
